American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5304) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Johannes C. C. Nitsche. Minimal surfaces with movable boundaries. Bull. Amer. Math. Soc. 77 (1971) 746-751. MR 0279700.
Abstract, references, and article information
View Article: PDF

[2] Herbert Federer. The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension. Bull. Amer. Math. Soc. 76 (1970) 767-771. MR 0260981.
Abstract, references, and article information
View Article: PDF

[3] Alan B. Poritz. On parallelism in Riemannian manifolds. Bull. Amer. Math. Soc. 76 (1970) 760-762. MR 0281126.
Abstract, references, and article information
View Article: PDF

[4] Robert Osserman. The nonexistence of branch points in the classical solution of Plateau's problem. Bull. Amer. Math. Soc. 75 (1969) 1247-1248. MR 0253187.
Abstract, references, and article information
View Article: PDF

[5] Robert Osserman. Minimal varieties. Bull. Amer. Math. Soc. 75 (1969) 1092-1120. MR 0276875.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1